Personal tools
You are here: Home / Publications


G. Grasegger, J. Legersky, J. Schicho: Graphs with Flexible Labelings, Discrete & Computational Geometry.
DOI: 10.1007/s00454-018-0026-9
G. Grasegger, J. Legersky, J. Schicho: Graphs with Flexible Labelings allowing Injective Realizations, Discrete Mathematics.
DOI: 10.1016/j.disc.2019.111713
File DK Report 2019-05, D. Dominici and V. Pillwein
A sequence of polynomials generated by a Kapteyn series of the second kind
S. Chen and C. Koutschan. Proof of the Wilf–Zeilberger conjecture for mixed hypergeometric terms.
Journal of Symbolic Computation 93, pp. 133–147, 2019. doi = 10.1016/j.jsc.2018.06.003.
A. Falini, B. Jüttler: THB-splines multi-patch parameterization for multiply-connected planar domains via template segmentation.
Journal of Computational and Applied Mathematics. Vol. 349, 2019. pp. 390-402. DOI: 10.1016/
File R. Hemmecke, C.-S. Radu, and L. Ye. The Generators of all Polynomial Relations among Jacobi Theta Functions.
Elliptic Integrals, Elliptic Functions and Modular Forms in Quantum Field Theory, pp. 259-268. Eds: J. Blümlein, C. Schneider, and P. Paule. Texts and Monographs in Symbolic Computation, Springer, 2019.
File DK Report 2019-04, D. Dominici and F. Marcellán
Discrete semiclassical orthogonal polynomials of class 2
File D source code D. Dominici. Matrix factorizations and orthogonal polynomials.
To appear in Random Matrices: Theory and Applications.
M. Makhul, J. Schicho, M Gallet. Probabilities of incidence between lines and a plane curve over finite fields.
Finite Fields Appl. 61 (2020), 101582, 22 pp. arXiv:1711.06021.
D. Dominici and F. Marcellán. Discrete semiclassical orthogonal polynomials of class 2.
To appear in the Special Volume EIBPOA Springer SEMA/SIMAI. arXiv:1904.11958.
M. Haberleitner, B. Jüttler, Y. Masson: Isogeometric Segmentation via Midpoint Subdivision Suitable Solids.
Computer-Aided Design, 2019, Vol. 114, pp. 179 - 190. DOI: 10.1016/j.cad.2019.05.012.
File A. Seiler: Approximate Geometric Continuity for Numerical Simulation and Surface Reconstruction on Multi-patch Domains
PhD thesis, submitted 2019. Examiners: Prof. Jüttler, Prof. LaureanoGonzalez-Vega
File DK Report 2019-03, U. Langer and A. Schafelner
Space-Time Finite Element Methods for Parabolic Evolution Problems with Non-smooth Solutions
K. Birner, B. Jüttler, A. Mantzaflaris: Corrigendum to "Bases and dimensions of C1-smooth isogeometric splines on volumetric two-patch domains".
Graphical Models, Vol 105, 2019. 101014. DOI: 10.1016/j.gmod.2018.11.001
File DK Report 2019-02, A. Jimenez-Pastor, V. Pillwein, and M.F. Singer
Some structural results on D^n-finite functions
File DK Report 2019-01, A. Seiler and B. Jüttler
Approximately C1-smooth Isogeometric Functions on Two-Patch Domains
File D source code D. Dominici. Orthogonality of the Dickson Polynomials of the $(k+1)$-th Kind
To appear in the Revista de la Unión Matemática Argentina.
File DK Report 2018-12, N. Smoot
A Family of Congruences for Rogers–Ramanujan Subpartitions
B. Endtmayer, U. Langer, and T. Wick. Two-side a posteriori error estimates for the DWR method.
arXiv:1811.07586,, 2018. accepted for publication in the SIAM Journal on Scientific Computing.
File Octet Stream M. Makhul. Algebraic geometry techniques in incidence geometry.
PhD Thesis, submitted 2018. Examiners: Prof. Schicho, Prof. Hauser.